# SDR DLM88090010

- Difficulty date: January 3, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 51,165 hours, 38,809 cycles
- Engine: Pwa JT8D219
- Engine time: 49,867 hours, 38,469 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Part time: 49,867 hours, 38,469 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FLT LEVEL 175, NR 2 ENGINE SHUTTERED, FLT CREW FOLLOWED ENGINE FAILURE PROCEDURES AND SHUT NR 2 ENGINE DOWN.
